Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Singularities of the hypergeometric system associated with a monomial curve


Authors: Francisco Jesús Castro-Jiménez and Nobuki Takayama
Journal: Trans. Amer. Math. Soc. 355 (2003), 3761-3775
MSC (2000): Primary 32C38, 13N10; Secondary 13P10, 14F10, 14M25
Published electronically: May 29, 2003
MathSciNet review: 1990172
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute, using $\mathcal{D}$-module restrictions, the slopes of the irregular hypergeometric system associated with a monomial curve. We also study rational solutions and reducibility of such systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32C38, 13N10, 13P10, 14F10, 14M25

Retrieve articles in all journals with MSC (2000): 32C38, 13N10, 13P10, 14F10, 14M25


Additional Information

Francisco Jesús Castro-Jiménez
Affiliation: Universidad de Sevilla, Depto. de Álgebra, Apdo. 1160, E-41080 Sevilla, Spain
Email: castro@us.es

Nobuki Takayama
Affiliation: Department of Mathematics, Faculty of Science, Kobe University, 1-1, Rokkodai, Nada-ku, Kobe 657-8501, Japan
Email: takayama@math.kobe-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03300-2
PII: S 0002-9947(03)03300-2
Keywords: Algebraic geometry, $\mathcal{D}$-modules, toric varieties, hypergeometric systems
Received by editor(s): November 15, 2002
Published electronically: May 29, 2003
Additional Notes: The first author was partially supported by BFM-2001-3164, FQM-218 and FQM-813
Article copyright: © Copyright 2003 American Mathematical Society